# SDR AALA990942

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 3566444000
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 625 - AFTER TAEKOFF STRUT OVERHEAT LIGHT FLICKERED AT FL330.  FLIGHT CREW PERFORMED EMERGENCY CHECKLIST AND LIGHT EXTINGUISHED.  CLOSED NUMBER THREE BLEED VALVE AND DESCENDED TO FL250.  OPENED NR 1 BLEED VALVE FOR REMAINDER OF FLIGHT WITH NO OVERHEAT INDICATION.  MAINTENANCE FOUND STRUT OVERHEAT LOOP FAULTY.  REPLACED STRUT OVERHEAT LOOP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
